# SDR ASAA2023092145235

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 60,736 hours, 17,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TC 78233001 - BATTERY PACK @ M1670 - EMERGENCY LIGHT POWR SUPPLY FAILED CAP CHECK. GROUNDED - YES. REPLACED BATTERY PACK @ M1670 - EMERGENCY LIGHT POWER SUPPLY WITH SERVICABLE UNIT, OPS CHECKS OK. REF AMM 33-51-06. 3 MIG 51A TAGS INSTALLED / REMOVED.
